Can I Use Silicone Microdrop As a Filler for Acne Scars Even Though I Have Rheumatoid Arthritis?
- Asked by sirena223
- 1 year ago
I just recently heard about using silicone microdrop injections as filler for acne scars. I have tried so many things such as Total FX Laser, Fraxel, PRP injection, RF Frequency, juvederm, peels etc and this looks really promising from what I have researched. I have Rheumatoid Arthritis and I am concerned this may be an issue. I have read that women with RA shouldn't get silicone breast implants so I am just wondering if it is because of the actual silicone in the body or type of procedure.
Silicone Injections in Patients with Autoimmune Diseases
In my experience and that of my partner and colleague (who has over 40 years of experience with silicone), silicone injections do not cause or exacerbate autoimmune conditions. If you want to feel more comfortable, you may want to discuss it with your rheumatologist first. Importantly, if you are considering silicone injections, consult with a board-certified physician experienced in using silicone.
Web reference: http://www.barnettdermatology.com/treatments.php?id=16
Microdroplet silicone facial injections may be considered in patients with autoimmune diseases like RA.
I cannot be certain that microdroplet silicone facial injections would be right for you, but I have not seen flare-ups or worsening in any of my silicone patients that have personal histories of autoimmune diseases.
You could ask your rheumatologist what he / she thinks about your concerns, but in my opinion and experience, microdroplet Silikon-1000 treatments are not associated with causing or worsening any generalized disease processes.
Hope this helps.
Web reference: http://ericmjoseph.com/index.cfm/PageID/4247
Recent Silicone Injections Reviews
Silicone Injections Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.